Table of Contents Author Guidelines Submit a Manuscript
Mathematical Problems in Engineering
Volume 2014, Article ID 398286, 8 pages
http://dx.doi.org/10.1155/2014/398286
Research Article

Numerical Methods for Fractional Order Singular Partial Differential Equations with Variable Coefficients

1Faculty of Science and Technology, Universiti Sains Islam Malaysia, 71800 Nilai, Malaysia
2Department of Mathematics, Zawia University, Zawia, Libya
3Department of Mathematics and Institute of Mathematical Research, University Putra Malaysia, 4300 Serdang, Selangor, Malaysia

Received 11 October 2013; Accepted 22 January 2014; Published 10 March 2014

Academic Editor: Abdon Atangana

Copyright © 2014 Asma Ali Elbeleze et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Asma Ali Elbeleze, Adem Kılıçman, and Bachok M. Taib, “Numerical Methods for Fractional Order Singular Partial Differential Equations with Variable Coefficients,” Mathematical Problems in Engineering, vol. 2014, Article ID 398286, 8 pages, 2014. https://doi.org/10.1155/2014/398286.